# SDR DL733030968

- Difficulty date: October 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 47,220 hours, 32,369 cycles
- Engine: Ge CFM563B1
- Engine time: 43,124 hours, 29,686 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 721164
- Condition: Overtemp
- Location: Nr 1 Engine
- Part time: 43,124 hours, 29,686 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGINE EGT WAS INCREASING TO 954 DEGREE CELSIUS.  THROTTLES (AUTO THROTTLES) HAD TO BE DISCONNECTED TO KEEP ENGINE EGT FROM CLIMBING HIGHER.  N1 WAS 91 PERCENT, N2 WAS 102 PERCENT AND INCREASING.  FUEL FLOW NORMAL ON T/O ROLL.  REPLACED ENGINE.
